# SDR REXA2016082001692

- Difficulty date: August 20, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB IS CRACKED JUST ABOVE CARGO DOOR TRACK UPPER PORTION.  PERFORMED REPAIR TO AFT PRESSURE BULKHEAD WEB LBL27-50 IAW REO NR 601R-53-61-1541, REV: F.
